# SDR AALA984203

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAS CORROSION REMOVAL ON UPPER SURFACE AS SHOWN ON SKETCHES.  FABRICATED STRAP FROM 301.5 HARD STAINLESS STEEL .050 INCH THICK APPLIED TWO COATS OF BMS-10-11 PRIMER TO THE STRAP AND FLOORBEAM.  FILLED BLENDED AREA WITH BMS5-92.  INSTALLED STRAP WET WITH BMS5-95 SEALANT PROSEAL OF 70 USING BAC B30NW6 HI-LOCKS.  (M)
